

PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public



PSCIOC MEETING AGENDA

# THURSDAY, OCTOBER 5<sup>TH</sup>, 2017

## 8:30 A.M. – 4:00 P.M. ADT

## **DELTA PRINCE EDWARD HOTEL**

### **MEETING ROOM: HENRY JOHNSON**

### BREAKFAST: 7:30 A.M. - 8:25 A.M. - STEEVES MCGEE

#	TIME	PSCIOC PRIORITY / TOPIC	OBJECTIVE		ACTION	LEADS
1	8:30 – 8:40 a.m. (10 min)	Administrative Matters	<ul> <li>Welcome</li> <li><u>Administrative Matters</u>:</li> <li>A) Approval of Record of Decision from February 23<sup>th</sup>, 2017 inperson meeting, Ottawa, ON (TAB 1A)</li> <li>B) Acceptance of October 5<sup>th</sup>, 2017 Meeting Agenda (TAB 1B)</li> </ul>	•	For approval For approval	<u>PSCIOC Co-Chairs:</u> Sandra Cascadden, NS Alex Benay, TBS
			C) PSCIOC Financial Status Report (TAB 1C)	•	For information	Harry Turnbull, PSCIOC Treasurer
2	8:40 – 9:20 a.m. (40 min)	<u>CYBER</u> <u>SECURITY</u>	PEI Showcase (TABS 2A & 2B) <u>Objective</u> : Presentation on PEI's Cyber Security related to intrusion detection, intrusion protection investment and network monitoring approach.	•	For information	Presenter: Mike Muise, Chief Information Security Officer, PEI
						John Brennan, Director of Operations/Business



PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public



							Infrastructure Services, PEI
3		9:20 – 10:20 a.m.	CYBER SECURITY	National CIO Sub-Committee on Information Protection (NCSIP) – (TAB 3) Objectives:	•	For	NCSIP Chair: Martin Dinel, AB (via teleconference)
		(60 min)		Update on the current activities of NCSIP and discussion on the following topics:		information / discussion	
				<ol> <li>In-depth view of election preparation</li> <li>How (format /process) where CIOs across the country can be better informed on a frequent basis on cyber security threats. (This item came up as a result of an inquiry by a PSCIOC member around how to get federal security clearance for provincial CIOs.</li> <li>Approach on whitelisting and blacklisting and what is going on in each jurisdiction</li> <li>Discuss "how can we help universities encourage cyber security as part of curriculum".</li> <li>What are governments doing in educating everyone on the political side and the non-political side at an FPTM level?</li> </ol>			
		10:20 – 10:35		BREAK			
4	-	10:35 – 11:35 a.m.	CLOUD SERVICES	Cloud Working Group – TABS 4A & 4B Objectives:	•	For information / discussion	Cloud Working Group Co-Chairs: Denise Gomes,
		(60 min)		A) Update on the current activities of the Cloud Working Group including progress report on the proposal for a pan-Canadian procurement of cloud services			TBS Stephen Gordon, BC
				B) Progress report on Shared Services Canada procurement (led by SSC/TBS) as a follow up to the Ottawa meeting			(via teleconference)



PSCIOC Public Sector Chief Information Officer Council

CDPISP Conseil des DPI du secteur public



	44.05		C) Update on the work of the Microsoft Office 365 Sub- Committee (to collectively analyze and plan for the implementation of MS O365)			Jackie Stankey, AB Cherie Freeman, AB Dale Huhtala, AB (via teleconference)
5	11:35 – 12:00 p.m.	<u>CLOUD</u> SERVICES	Treasury Board of Canada Secretariat, CIO Office (TAB 5)	•	For	Denise Gomes, TBS
	(25 min)		<b>Objective:</b> Update on work related to the IT Strategic Plan and Cloud Adoption Strategy Consultations as a follow up to the Ottawa meetings.		discussion	
	12:00 – 1:00 p.m.		LUNCH – Steeves McGee			
6	1:00 – 3:45 p.m.	INFORMATION SHARING	Information-Sharing Roundtable (TABS 6A to 6M)		<b>F</b>	All Members
	(2.5 hrs)		<b>Objective:</b> Jurisdictions to identify their key priorities, initiatives and challenges facing their jurisdiction using their information sharing	•	For information / discussion	
	(Break 15 min)		report as basis for discussion. ( <i>Time allocated for each jurisdictional update - 15 minutes approx.</i> )			
7	3:45 – 4:00 p.m.	<u>Administrative</u> Matters	Other Business:			Co-Chairs
	(15 min)		A) PSCIOC Action Items from previous meetings (TAB 7A)	•	For information	
			B) Update Reports from PSCIOC sub-committees and working groups (for information only):			
			<ul> <li>Information Management Sub-Committee (TAB 7B)</li> <li>ICT Policy Working Group (TAB 7C)</li> <li>IT Procurement Working Group (TAB 7D)</li> </ul>			
			C) PSCIOC EVALUATION FORM – (TAB 8)	•	Please complete evaluation	
			<ul> <li>D) Next in-person meeting of the PSCIOC: February 22<sup>nd</sup>, 2018, Toronto, ON</li> </ul>		form	

PSCIOC	f Information Officer Council
4:00 p.m.	ADJOURNMENT OF PSCIOC MEETING
6:15 p.m.	Delegates to meet in the lobby of the Delta Prince Edward Hotel (short walk to venue).
· · ·	OPTIONAL DINNER
	6:30 – 9:00 p.m. ADT
	Lobster on the Wharf Restaurant
	Casual Attire
	been made at the Lobster on the Wharf Restaurant (2 Prince Street) for 6:30 p.m. ADT. Should you wish to participate, Iisteanu at stefania.silisteanu@iccs-isac.org so that you can be added to the reservation list. (Dinner costs are to be paid by